Ask a doctor

Is Nixoderm Safe to Use After Accutane?

Is it ok to use Nixoderm face medication two weeks after I stopped Accutane? If not, how long should I wait? Thank you

Doctor Answers (1)

NIxoderm after Accutane

+1

Nixoderm is a combination of 3 products: salicylic acid, benzoic acid and sulfur. It should be safe to use after Accutane; however, if your skin becomes irritated as a result of using Nixoderm, I would suggest decreasing the frequency of use or first apply a thin layer of a bland moisturizer, then Nixoderm on top.

Good luck.

San Diego Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.